Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buzzing and exhaustion on Prozac. Kat26

Posted by janejj on December 13, 2001, at 19:16:29

In reply to Re: Buzzing and exhaustion on Prozac., posted by Kat26 on December 13, 2001, at 19:12:35

Hi Kat,

I guess it could be. I don't know what its like to be hypomanic, but looking at the symptoms it seems very similar.

Regards Jane >

Is it almost like a hypomanic like response to the caffeine?
>
> Kat26


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:janejj thread:86802
URL: http://www.dr-bob.org/babble/20011213/msgs/86842.html